# SDR CA130903006

- Difficulty date: September 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 36,329 hours
- Engine: Ge CFM567B24
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING IN AFTER LANDING THE AFT FIRE LIGHT CAME ON.  THE CREW STOPPED THE ACFT.   NO FIRE AND THE INDICATION WENT AWAY ON ITS OWN.  SMOKE DAMAGE WAS FOUND ON THE LIVE TV RF DISTRIBUTION AMPLIFIER.  THE LIVE TV SYSTEM AND THE AFT CARGO FIRE DETECTION SYSTEM WERE PLACED ON MEL.
